# SDR N921R53309

- Difficulty date: January 8, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,294 hours, 23,724 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 8 NLG WW DOOR JAMB LT CORNER SKIN WITH TEMPORARY REPAIR.  REPAIRED SKIN IAW FLIGHT VEHICLES CONSULTING INC DWG NR 53-07030-1 REV  NEW 01-25-09 PAGE 1/3.  ISSUED FAA FORM 8110-3. CPCP 4000 0551
